MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT281416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use, warns that adverse events that may occur and /or require intervention include, but are not limited to endoleak and component migration.
 
Event or Problem Description
On (b)(6) 2012, the patient underwent endovascular repair of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.During this procedure, the inferior mesenteric artery was coil embolized intentionally.On an unknown date in (b)(6) 2019 ((b)(6) 2019 will be used as date of event), imaging identified a distal type i endoleak, at the distal end of the ipsilateral leg of the endoprosthesis.The physician suggested that the distal type i endoleak occurred due to the proximal migration of the gore® excluder® aaa trunk-ipsilateral leg endoprosthesis (distance is unknown).On (b)(6) 2019, an additional treatment was performed to treat the distal type i endoleak.A gore® excluder® aaa contralateral leg endoprosthesis was implanted for distal extension on the already implanted ipsilateral leg endoprosthesis and ballooning was performed several times to bond tightly the endoprosthesis to the blood vessel wall.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8563010
Report Number2953161-2019-00035
Device Sequence Number1731931
Product Code MIH
UDI-Device Identifier00733132610310
UDI-Public00733132610310
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2014
Device Catalogue NumberPXT281416
Device Lot Number9659723
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR